Alert archive / Nevada / Wind Advisories in 2013

Wind Advisory 18, NWS Elko, NV

October 3, 2013Elko County, Nye County, Nevada

NWS Elko, NV issued this wind advisory at Oct 3, 2013, 2:44 AM PDT for Elko County, Nye County, Nevada. It took effect at Oct 3, 2013, 11:00 AM PDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 3, 2013, 2:44 AM PDT (09:44 UTC)
In effect from
Oct 3, 2013, 11:00 AM PDT
Expired
Oct 3, 2013, 6:57 PM PDT
In force
8 hr
Issued by
NWS Elko, NV

Counties Elko County, NV, Nye County, NV

The radar

The Elko radar (KLRX), 148 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 9.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2013-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2013-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3516 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

514 
WWUS75 KLKN 030944
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
244 AM PDT THU OCT 3 2013

NVZ040-041-040400-
/O.NEW.KLKN.WI.Y.0018.131003T1800Z-131004T0600Z/
/O.CON.KLKN.FZ.A.0002.131004T0600Z-131004T1600Z/
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN...
DUCKWATER...CURRANT SUMMIT
244 AM PDT THU OCT 3 2013

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
THIS EVENING...

...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS
EVENING. A FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING
THROUGH FRIDAY MORNING. 

* TEMPERATURES...32 OR LESS.

* WINDS...SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH
  ARE EXPECTED.

* TIMING...TEMPERATURES BELOW FREEZING THURSDAY NIGHT AND FRIDAY
  MORNING. WINDS STRONGEST THURSDAY AFTERNOON AND EARLY EVENING.

* LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER...
  CURRANT SUMMIT 

* IMPACTS...FREEZING TEMPERATURES ARE EXPECTED TO END THE 2013
  GROWING SEASON. WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES...ESPECIALLY ON NORTH TO SOUTH TRENDING
  HIGHWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROTECT SENSITIVE OUTDOOR PLANTS AND ANIMALS...AND USE CAUTION WHEN
DRIVING OR WORKING OUTSIDE.

&&

$$

NVZ031-033-039-040400-
/O.NEW.KLKN.WI.Y.0018.131003T1800Z-131004T0600Z/
NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY-
SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...
OWYHEE...SILVER ZONE PASS...WEST WENDOVER...WELLS...PEQUOP SUMMIT
244 AM PDT THU OCT 3 2013

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS
EVENING. 


* WINDS...SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH
  ARE EXPECTED.

* TIMING...STRONGEST WINDS EXPECTED THURSDAY AFTERNOON THROUGH
  EARLY THURSDAY EVENING.

* LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...SILVER ZONE 
  PASS...WEST WENDOVER...WELLS...PEQUOP SUMMIT. 

* IMPACTS...DRIVING WILL BECOME DIFFICULT FOR HIGH PROFILE
  VEHICLES ESPECIALLY ON NORTH TO SOUTH TRENDING HIGHWAYS SUCH AS
  STATE ROUTE 225 AND US HIGHWAYS 93 AND 93 ALTERNATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ036-040400-
/O.CON.KLKN.FZ.A.0002.131004T0600Z-131004T1600Z/
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...BATTLE MOUNTAIN...
EMIGRANT PASS
244 AM PDT THU OCT 3 2013

...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
FRIDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING. 

* TEMPERATURES...32 OR LESS

* TIMING...THURSDAY NIGHT AND FRIDAY MORNING

* LOCATIONS INCLUDE: BATTLE MOUNTAIN...EMIGRANT PASS

* IMPACTS...FREEZING TEMPERATURES ARE EXPECTED TO END THE 2013 
  GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
2 follow-up statements
620 
WWUS75 KLKN 032109
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
209 PM PDT THU OCT 3 2013

NVZ040-041-041515-
/O.UPG.KLKN.FZ.A.0002.131004T0600Z-131004T1600Z/
/O.NEW.KLKN.FZ.W.0005.131004T0600Z-131004T1600Z/
/O.CON.KLKN.WI.Y.0018.000000T0000Z-131004T0600Z/
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN...
DUCKWATER...CURRANT SUMMIT
209 PM PDT THU OCT 3 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT
FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY
REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* TEMPERATURES...32 OR LESS.

* WINDS...SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 
  MPH ARE EXPECTED. 

* TIMING...TEMPERATURES BELOW FREEZING THURSDAY NIGHT AND FRIDAY
  MORNING. WINDS STRONGEST THE REST OF THIS AFTERNOON AND INTO
  EARLY EVENING.

* LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... 
  CURRANT SUMMIT 

* IMPACTS...FREEZING TEMPERATURES ARE EXPECTED TO END THE 2013 
  GROWING SEASON. WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH 
  PROFILE VEHICLES...ESPECIALLY ON NORTH TO SOUTH TRENDING 
  HIGHWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROTECT SENSITIVE OUTDOOR PLANTS AND ANIMALS...AND USE CAUTION
WHEN DRIVING OR WORKING OUTSIDE.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ036-041515-
/O.UPG.KLKN.FZ.A.0002.131004T0600Z-131004T1600Z/
/O.NEW.KLKN.FZ.W.0005.131004T0600Z-131004T1600Z/
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...BATTLE MOUNTAIN...
EMIGRANT PASS
209 PM PDT THU OCT 3 2013

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT
FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 


* TEMPERATURES...32 OR LESS

* TIMING...THURSDAY NIGHT AND FRIDAY MORNING

* LOCATIONS INCLUDE: BATTLE MOUNTAIN...EMIGRANT PASS

* IMPACTS...FREEZING TEMPERATURES ARE EXPECTED TO END THE 2013
  GROWING SEASON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NVZ031-033-039-040600-
/O.CON.KLKN.WI.Y.0018.000000T0000Z-131004T0600Z/
NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY-
SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...
OWYHEE...SILVER ZONE PASS...WEST WENDOVER...WELLS...PEQUOP SUMMIT
209 PM PDT THU OCT 3 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* WINDS...SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 
  MPH ARE EXPECTED. 

* TIMING...STRONGEST WINDS EXPECTED THURSDAY AFTERNOON THROUGH 
  EARLY THURSDAY EVENING. 

* LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...SILVER ZONE 
  PASS...WEST WENDOVER...WELLS...PEQUOP SUMMIT. 

* IMPACTS...DRIVING WILL BECOME DIFFICULT FOR HIGH PROFILE 
  VEHICLES ESPECIALLY ON NORTH TO SOUTH TRENDING HIGHWAYS SUCH 
  AS STATE ROUTE 225 AND US HIGHWAYS 93 AND 93 ALTERNATE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
930 
WWUS75 KLKN 040157
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
657 PM PDT THU OCT 3 2013

NVZ040-041-041600-
/O.CAN.KLKN.WI.Y.0018.000000T0000Z-131004T0600Z/
/O.EXT.KLKN.FZ.W.0005.131004T0157Z-131004T1600Z/
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN...
DUCKWATER...CURRANT SUMMIT
657 PM PDT THU OCT 3 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND
ADVISORY. THE FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT
FRIDAY. 

* TEMPERATURES...26 TO 32.

* TIMING...TEMPERATURES WILL DROP BELOW FREEZING LATE THIS EVENING
  AND REMAIN BELOW FREEZING THROUGH EARLY FRIDAY MORNING.

* LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... 
  CURRANT SUMMIT

* IMPACTS...FREEZING TEMPERATURES ARE EXPECTED TO END THE 2013
  GROWING SEASON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NVZ031-033-039-040300-
/O.CAN.KLKN.WI.Y.0018.000000T0000Z-131004T0600Z/
NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY-
SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...
OWYHEE...SILVER ZONE PASS...WEST WENDOVER...WELLS...PEQUOP SUMMIT
657 PM PDT THU OCT 3 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DROPPED BELOW ADVISORY CRITERIA. A FEW GUSTS MAY STILL
APPROACH 45 MPH...BUT OVERALL WINDS WILL CONTINUE TO DIMINISH THIS
EVENING.

$$

NVZ036-041600-
/O.EXT.KLKN.FZ.W.0005.131004T0157Z-131004T1600Z/
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...BATTLE MOUNTAIN...
EMIGRANT PASS
657 PM PDT THU OCT 3 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

THE FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY.

* TEMPERATURES...26 TO 32

* TIMING...TEMPERATURES WILL DROP BELOW FREEZING LATE THIS EVENING
  AND REMAIN BELOW FREEZING THROUGH EARLY FRIDAY MORNING.

* LOCATIONS INCLUDE: BATTLE MOUNTAIN...EMIGRANT PASS

* IMPACTS...FREEZING TEMPERATURES ARE EXPECTED TO END THE 2013 
  GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

RCM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Oct 2, 2:35 PM PDT, 12 hours 9 minutes earlier.

Area forecast discussion, Oct 2, 2:35 PM PDT, 12 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
235 PM PDT WED OCT 2 2013

.SYNOPSIS...A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE AREA BRINGING
INCREASING CLOUDS...COLDER AIR...GUSTY WINDS WITH RAIN AND SNOW
SHOWERS TO NORTHERN NEVADA. TEMPERATURES WILL BE BELOW FREEZING
FOR MOST VALLEYS ON FRIDAY AND SATURDAY MORNING. IMPROVING
CONDITIONS THIS WEEKEND WITH TEMPERATURES WARMING TO NEAR NORMAL
LEVELS.

&&

.SHORT TERM...TONIGHT THROUGH FRIDAY. SATELLITE INDICATES CLEARING
SKIES AS A SHIELD OF CLOUDS IS MOVING ACROSS EASTERN NEVADA THIS
AFTERNOON. A FEW SHOWERS HAVE DEVELOPED ACROSS EASTERN ELKO AND
WHITE PINE COUNTY...SOME INSTABILITY EXISTS ACROSS WHITE PINE
COUNTY WITH LI'S NEAR -1 SO INCLUDED MENTION OF THUNDER THROUGH
EARLY EVENING. COLD FRONT WILL SWEEP THROUGH THE AREA TONIGHT WITH
RAIN AND SNOW SHOWERS DEVELOPING ACROSS NORTHERN HUMBOLDT AND
NORTHERN ELKO COUNTIES SNOW LEVELS WILL DROP TO AROUND 6000 FEET
OVERNIGHT SO SOME LIGHT SNOW ACCUMULATION IS POSSIBLE ABOVE 6000
FEET. THURSDAY THE LOW PRESSURE SYSTEM WILL SKIRT NORTHEASTERN
NEVADA WITH CONTINUED THREAT OF SHOWERS ACROSS NORTHEASTERN NEVADA.
WINDS WILL ALSO INCREASE ON THURSDAY AS COLD AIR ADVECTION AND
MIXING WITH STRONG GRADIENT BRING NORTHWESTERLY WINDS GUSTING TO
30 TO 40 MPH ACROSS THE AREA...HOWEVER WINDS ARE NOT EXPECTED TO
REACH ADVISORY LEVELS. FRIDAY MORNING THE LOW PRESSURE WILL MOVE
EAST WITH IMPROVING CONDITIONS...HOWEVER EXPECT COLD TEMPERATURES
FRIDAY MORNING WITH LOWS IN THE MID 20S TO AROUND FREEZING IN MOST
VALLEYS...SO HAVE ISSUED FREEZE WATCH FOR ZONES 36...40 AND 41.

LONG TERM...FRIDAY NIGHT THROUGH NEXT WEDNESDAY. EC AND GFS IN
FAIRLY GOOD AGREEMENT SATURDAY NIGHT THROUGH MONDAY. HIGH PRESSURE
BUILDS OVER THE EASTERN PACIFIC BRINGING A COLD NORTHERLY FLOW TO
NEVADA SATURDAY NIGHT INTO SUNDAY MORNING. EXPECT LOWS IN THE LOW TO
UPPER 20S HIGHER VALLEYS OF THE CWA SATURDAY MORNING AND THEN
RECOVERING INTO THE 30S SUNDAY AND MONDAY MORNING AS UPPER FLOW
BECOMES MORE WESTERLY. WARMER DAYTIME MAX TEMPERATURES (CLOSER TO
NORMAL) SATURDAY THROUGH MONDAY. THEN MODELS DISAGREE AFTER MONDAY.
EC IS DEEPER...COLDER AND FURTHER WEST THAN THE GFS. THIS DIFFERENCE
MAKES A SIGNIFICANT IMPACT ON THE FORECAST. GEM IS IN THE MIDDLE OF
THE ROAD. AT THIS TIME...WITH LOW CONFIDENCE IN MODELS...HAVE MADE
MINOR CHANGES TO EXTENDED FOR POPS KEEPING MAINLY ZERO POPS IN THE
FORECAST. HOWEVER...HAVE LOWERED TEMPERATURES JUST SLIGHTLY TO TREND
TO A BLEND OF THE EC AND GFS SOLUTION.

&&

AVIATION...VFR CIGS AND VIS THROUGH NEXT 24 HOURS. WINDS WILL
DECREASE AT THE TERMINALS AFTER SUNSET...OTHERWISE DRY CONDITIONS.
A WEATHER SYSTEM IS EXPECTED TO BRING SHOWERS NEAR THE KEKO TERMINAL
THURSDAY AFTERNOON...WHILE THE  REST OF TERMINALS WILL HAVE DRY
WEATHER. WINDS WILL BE GUSTY THURSDAY AFTERNOON.

&&

.FIRE WEATHER...A STORM SYSTEM WILL PRODUCE GUSTY WINDS ON
THURSDAY WITH HUMIDITY VALUES ABOVE CRITICAL LEVELS AND SHOWERS
ACROSS NORTHERN NEVADA. LIGHTER WINDS FRIDAY THROUGH THE WEEKEND
WITH WARMING TEMPERATURES.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM THURSDAY EVENING THROUGH FRIDAY MORNING FOR
NORTHEASTERN NYE COUNTY...NORTHERN LANDER COUNTY AND NORTHERN
EUREKA COUNTY...NORTHWESTERN NYE COUNTY.

&&

90/87/87/90
Hazardous weather outlook, Oct 2, 2:39 PM PDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
239 PM PDT WED OCT 2 2013

NVZ036-040-041-032145-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
239 PM PDT WED OCT 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...TONIGHT.

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A LOW PRESSURE SYSTEM WILL BRING MUCH COLDER TEMPERATURES TO THE
AREA. TEMPERATURES ARE EXPECTED TO BE BELOW FREEZING ON FRIDAY
AND SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 2:09 PM PDTFreeze WarningLKNEureka, Lander, Nye19 hr

Nearby

Wind Advisories in Nevada, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.